# SDR SWAA2021011338547

- Difficulty date: December 11, 2020
- Submitted: January 13, 2021
- Operation: Air carrier
- Aircraft: N434WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32454
- Aircraft time: 60,441 hours, 35,783 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 147A8510
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WEB LOCATED BETWEEN BS 951 TO BS 992 AT LEVEL STR 17R RBL 54 WL 208 AT AFT GALLEY AREA.  REPLACED WEB LOCATED BETWEEN BS 951 TO BS 992 AT LEVEL STR 17R RBL 54 WL 208 AT AFT GALLEY AREA, IAW B737-700 SRM 51-10-0G-0 ITEM 9 DUE TO WEB WAS EVALUATED.  FOUND OUT LIMITS, IAW B737-700 SRM 53-70-15-1A-1.  FABRICATED NEW WEB FROM MATERIAL 7075-TE 0.71' PO 2019577967, IAW B737-700 51-40-02 SRM AND DWG 147A8510 REV A.
